# SDR SWAA2022111759788

- Difficulty date: October 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767+3; BS 767+7; BS 767+11; BS 767+15; BS 767+19. / [01] PRIOR TO REMOVAL; FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT; IAW SRM 51-10-02-0G-0 STEP 9.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] LOCATED AND DRILLED NEW FWD DOOR SHIELD ON AFT CARGO BAY BS 767 TO BS 794.25 RBL22 P/N 146A8127-12 I.A.W SRM 51-40-05-0G-0 AND DWG 146A8127.;[04] VERIFIED CORRECTIVE ACTION #3.;[05] ALL WORK COMPLETED.;[06] UPDATED MEASUREMENTS TABLE ITEM 19;[07] VERIFIED STEPS 5 AND 6 AND MEASUREMENT TABLE.
